# SDR SWAA2014082531171

- Difficulty date: August 9, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 36,012 hours, 21,148 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK OTBD FLANGE CRACKED AT BS 727B LBL 45.5.  REPAIRED SEAT TRACK IAW SRM & EA.
